Journal of Differential Geometry

Picard groups of Poisson manifolds

Henrique Bursztyn and Rui Loja Fernandes

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For a Poisson manifold $M$ we develop systematic methods to compute its Picard group $\mathrm{Pic}(M)$, i.e., its group of self Morita equivalences. We establish a precise relationship between $\mathrm{Pic}(M)$, and the group of gauge transformations up to Poisson diffeomorphisms showing, in particular, that their connected components of the identity coincide; this allows us to introduce the Picard Lie algebra of $M$ and to study its basic properties. Our methods lead to the proof of a conjecture from “Poisson sigma models and symplectic groupoids, in Quantization of Singular Symplectic Quotients” [A.S. Cattaneo, G. Felder, Progress in Mathematics 198 (2001), 41] stating that $\mathrm{Pic}(\mathfrak{g}^*)$, for any compact simple Lie algebra agrees with the group of outer automorphisms of $\mathfrak{g}$.

Note

HB has had the support of Faperj, and RLF is partially supported by NSF grants DMS 1308472 and DMS 1405671. Both authors acknowledge the support of a Capes/Brazil–FCT/Portugal cooperation grant and the Ciências Sem Fronteiras program sponsored by CNPq.

Article information

Source
J. Differential Geom., Volume 109, Number 1 (2018), 1-38.

Dates
Received: 22 October 2015
First available in Project Euclid: 4 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1525399215

Digital Object Identifier
doi:10.4310/jdg/1525399215

Mathematical Reviews number (MathSciNet)
MR3798714

Zentralblatt MATH identifier
06868029

Citation

Bursztyn, Henrique; Fernandes, Rui Loja. Picard groups of Poisson manifolds. J. Differential Geom. 109 (2018), no. 1, 1--38. doi:10.4310/jdg/1525399215. https://projecteuclid.org/euclid.jdg/1525399215


Export citation